# SDR HNAA201501020001

- Difficulty date: January 2, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 63,564 hours, 71,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 206
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK HAS CORROSION BS 206.  BLENDED, ALODINE AND PRIMED IAW RD8-53-4689.  COMPLIED WITH HFEC INSPECTION.  NO DEFECTS NOTED.
